Need help with red rash on neck , chest etc nervous and embarrassed
Im a make and Like a few people on here I also get that embarrassing red rash on my neck, chest, shoulders and even to upper back. I have been to my doctor and have recited some cheap pills to help but heard about the beta blockers. If anyone has used them do they really work ? Like do you take it to get rid of the rash or after taking your prescription does the rash ever appear again like complety gone? Any one who can help me I couldnt thank you enough. Ive started study audio engineering hoping to become a produces maybe even famous lol but being as self conches the way I am wont help so please help and thanks for your time. peace
Please check out the post from March 8th titled "red blotchy chest/neck rash" written by nurseam. There are 138 replies, so I think you may find some answers there. I found it on page 6, but it could very well be on page 7 or 8 by now.
If you did not find what you were looking for, please post again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.